# SDR CALA0000077

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 769 - 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CRACKED IN CABIN UNDER CENTER FLOORBOARD AT FS 769-807.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-30-05 AND 51-30-02.
